On the weighted fractional Poincare-type inequalities

Ritva Hurri-Syrjänen, Fernando Lopez-Garcia

Research output: Contribution to journalArticleScientificpeer-review

Abstract

Weighted fractional Poincaré-type inequalities are proved on John domains whenever the weights defined on the domain depend on the distance to the boundary and to an arbitrary compact set in the boundary of the domain.
Original languageEnglish
JournalColloquium Mathematicum
Volume157
Issue number2
Pages (from-to)213-230
Number of pages18
ISSN0010-1354
DOIs
Publication statusPublished - 25 Jul 2019
MoE publication typeA1 Journal article-refereed

Fields of Science

  • 111 Mathematics
  • fractional Poincare inequalities
  • Hardy-type operator
  • tree covering
  • weights

Cite this

Hurri-Syrjänen, Ritva ; Lopez-Garcia, Fernando. / On the weighted fractional Poincare-type inequalities. In: Colloquium Mathematicum. 2019 ; Vol. 157, No. 2. pp. 213-230.
@article{1a221a1f28aa4584a173b993cad781e0,
title = "On the weighted fractional Poincare-type inequalities",
abstract = "Weighted fractional Poincar{\'e}-type inequalities are proved on John domains whenever the weights defined on the domain depend on the distance to the boundary and to an arbitrary compact set in the boundary of the domain.",
keywords = "111 Mathematics, fractional Poincare inequalities, Hardy-type operator, tree covering, weights",
author = "Ritva Hurri-Syrj{\"a}nen and Fernando Lopez-Garcia",
year = "2019",
month = "7",
day = "25",
doi = "10.4064/cm7612-9-2018",
language = "English",
volume = "157",
pages = "213--230",
journal = "Colloquium Mathematicum",
issn = "0010-1354",
publisher = "Instytut Matematyczny PAN",
number = "2",

}

On the weighted fractional Poincare-type inequalities. / Hurri-Syrjänen, Ritva; Lopez-Garcia, Fernando.

In: Colloquium Mathematicum, Vol. 157, No. 2, 25.07.2019, p. 213-230.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - On the weighted fractional Poincare-type inequalities

AU - Hurri-Syrjänen, Ritva

AU - Lopez-Garcia, Fernando

PY - 2019/7/25

Y1 - 2019/7/25

N2 - Weighted fractional Poincaré-type inequalities are proved on John domains whenever the weights defined on the domain depend on the distance to the boundary and to an arbitrary compact set in the boundary of the domain.

AB - Weighted fractional Poincaré-type inequalities are proved on John domains whenever the weights defined on the domain depend on the distance to the boundary and to an arbitrary compact set in the boundary of the domain.

KW - 111 Mathematics

KW - fractional Poincare inequalities

KW - Hardy-type operator

KW - tree covering

KW - weights

U2 - 10.4064/cm7612-9-2018

DO - 10.4064/cm7612-9-2018

M3 - Article

VL - 157

SP - 213

EP - 230

JO - Colloquium Mathematicum

JF - Colloquium Mathematicum

SN - 0010-1354

IS - 2

ER -